# SDR SWAA2012090407256

- Difficulty date: August 30, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 78,450 hours, 69,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER M/M.
